| Catalog Number |
2C8858 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that three (3) paclitaxel sets leaked.The events occurred in the pharmacy during preparation.The leaks were observed from the tubing under the drip chamber.No patient involvement.No additional information is available.
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(4) parque industrial.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: one actual device was received for evaluation.The other two (2) samples were not received and therefore, could not be evaluated.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.A functional testing was performed including clear passage and pressure testing which revealed a leak between the assembly of the tubing into the drip chamber.Additional priming was performed at the set with a bag of sterile water which revealed a leak in the same area.The assembly of the tubing into the drip chamber was not according to specifications; low assembly was detected.The reported condition was verified.The cause of the condition was due to assembly issue during the manufacturing process.A batch review was conducted on both of the suspect lot numbers and there were no deviations found related to this reported condition during the manufacture of these lots.Should additional relevant information become available, a supplemental report will be submitted.